# SDR QMLA2025012320006

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N328CH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7328
- Aircraft time: 4,574 hours, 16,611 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9 1/2 INCH CRACK IDENTIFIED IN R/H WINDSCREEN UPON ENGINE SHUTDOWN FOLLOWING +58 MINUTE FLIGHT REQUEST (FLIGHT DURATION OF 21 MINUTES FOR LAST LEG).  NO DISCREPANCIES WERE NOTED DURING PREFLIGHT OR THRU-FLIGHT/WALK-AROUNDS AT ANY OF THE LANDING LOCATIONS (ROME MEMORIAL HOSP; SUNY UPSTATE MEDICAL CTR; SYRACUSE AIRPORT).  PRIOR TO MISSION - AIRCRAFT WAS MOVED FROM 15C HANGAR TO -18C PAD.  FRONT DOORS REMAINED OPEN WHEN MOVING THE AIRCRAFT OUTSIDE.  LOWEST TEMPERATURES ARE ESTIMATED TO BE -20C IN FLIGHT AND -18C TO -16C AT EACH LOCATION; AIRSPEEDS BETWEEN 110-120 IN CRUISE FLIGHT WITH LIGHT TURBULENCE AND LOW-LEVEL WIND SHEAR OF 20KTS@60 DEGREES BETWEEN 017-020 MSL.  NO IMPACT DAMAGE TO WINDSCREEN OR OTHER AIRFRAME COMPONENTS WAS EVIDENT.  NO INJURIES - OTHERWISE UNEVENTFUL. EA APPROVED AND MECHANICS ARE WORKING THE TEMPORARY REPAIR NOW.
